# SDR UALA2012100505642

- Difficulty date: October 1, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 73,745 hours, 27,938 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT DID NOT EXTINGUISH WITH SWITCH IN ARM OR ON.  CLEANED ARMING SWITCH MICRO SWITCHES.  OPS CHECKED NORMAL.
